Quick search
Go!

SOME GEOMETRICAL PROPERTIES OF PFAFF SYSTEMS ON MANIFOLDS


VALER NIMINEŢ
Department of Mathematics, Informatics and Education Sciences, Faculty of Sciences, "Vasile Alecsandri" University of Bacău, 157 Calea Mărăşeşti, 600115 Bacău, ROMANIA, e-mail: valern@ub.ro

Issue:

SSRSMI, Number 1, Volume XXVI

Section:

Volume 26, Number 1

Abstract:

We continue our investigation [7] of Pfaff systems on manifolds by studying some geo-metrical properties and some consequences of these structures. We point out new geomet-rical invariants of a distributions on manifolds.

Keywords:

Pfaff systems, distributions, structure equations.

Code [ID]:

SSRSMI201601V26S01A0005 [0004443]

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu